# SDR UPS08851558

- Difficulty date: January 27, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING INTERNAL DOUBLER CRACKED ABOVE NR 4 FILL VALVE.  ACCOMPLISHED STEPS 6A1 THRU 6A4 ON PRELIMINARY EO NR DC8-5730-28500-A DATED 1-28-08.  ACCOMPLISHED STEP 6AS-6AG.  OK TO INSTALL REPAIR.  COMPLETED REMAINING STEPS THRU 6A(9) OF EO DC8-5730-28500.
